The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Keydruda and joint pain

Forums General Melanoma Community Keydruda and joint pain

  • Post
    Scooby123
    Participant

      Hi guys, 

      i am on my 16 round of keydruda , in menapause, plus have arthuritus in spine ,hips, knees. My joints feel more sore recently. For anyone on keydruda have you felt more joint pain with treatment. I have spoken with my GP she given me meds for nerve pain as I am experiencing siatica. Having a MRI to make sure nothing eles. 

      just recovering from op from tumour on bowel. Not sure if treatment still working with not responding to the tumour. I am braf negative. Had ipi , keydruda and at present still on it. Has far as I am aware after removing the tumour on bowel I have no other tumours. My oncologist never says NED just normal scans.

      could I have the combo if stopped responding. Could I have ippi- nivolumab despite already had ippi. Question to ask my doc but any feedback much appriciated.

       

      Today  I met my friend for the first time since my op plus not had much sleep with siatica for few weeks. I forgot to display my blue badge parking ticket. On return had a 95 pound fine to pay. I know I should have displayed it but with all what's been going off genuine just forgot to put on dashboard. Not a good day.

       

      Hope all well my friends

      scooby X 

    Viewing 0 reply threads
    • Replies
        MelanomaMike
        Participant
          Hi ScoobyX, im sorry you had to go through so much latley! And that parking ticket to top it off!?..concerning your joint pain, i to took Keytruda months back & had some achy momments through #7 infusions (stopped due to desease progression) it wasnt til i started & completed Yervoy (given 4 times only) in combo with Opdivo (wich i still take) did my pains get worse, WAY worse, my knees are shot! Inflammatory Arthritis is now in my knees, Hydrocortisone, Naproxins and plenty of McAfee (Coffee) helps me deal with it. Welcome to Immunal Therapy Scoob, its give & take, its Pros & Cons, do we wanna continue living & have knee/joint pains? or pass away and not feel the knee/joint pains anylonger? I choose manageable pain!..hope you feel better Sister…Mike
            Scooby123
            Participant

              Thanks Mike I will fight and have the sore joints. I have 2 children and want to see them get married have children  be a nan. I have naproxen so might try it on and off . Don't want to upset my stomach after having surgery. Onwards and upwards my friend. Having a day at races so will enjoy myself and forget Mel for today. Might have a win pay my fine lol. 

              scooby

              MelanomaMike
              Participant
                Fingers crossed on winning at the races!!!! Enjoy!
          Viewing 0 reply threads
          • You must be logged in to reply to this topic.
          About the MRF Patient Forum

          The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

          The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.